Czechoslovak Mathematical Journal

Vol. 50, No. 4, 2000 · Contents

Beloslav Riecan:
On the individual ergodic theorem in $D$-posets of fuzzy sets

Danica Jakubikova-Studenovska:
DR-irreducibility of connected monounary algebras with a cycle

Angel Ferrandez, Pascual Lucas:
On the Gauss map of B-scrolls in $3$-dimensional Lorentzian space forms

Danica Jakubikova-Studenovska:
DR-irreducibility of connected monounary algebras

J. Munoz, J. Rodriguez, F. J. Muriel:
Weil bundles and jet spaces

Carolyn A. Eschenbach, Frank J. Hall, Zhongshan Li:
Eigenvalue distribution of certain ray patterns

Jarolim Bures, Vladimir Soucek, Salomon Ofman:
Integral transforms for divisors in $\bold P_n(\bb C)$ and solutions of systems of PDE's

Moharram A. Khan:
Commutativity of rings through a Streb's result

Nikolaos Halidias, Nikolaos S. Papageorgiou:
Quasilinear elliptic problems with multivalued terms

Jan Cermak:
Asymptotic properties of differential equations with advanced argument

Gonca Gungoroglu, Abdullah Harmanci:
On some classes of modules

Qiu Jing-Hui:
Sequential retractivities and regularity on inductive limits

Vitezslav Novak, Miroslav Novotny:
Linear extensions of orderings

Andrzej Nowik:
Some topological properties of $\omega$-covering sets

Eva Spanikova:
Oscillatory properties of solutions of three-dimensional differential systems of neutral type

F. J. Perez-Fernandez, F. Benitez-Trujillo, A. Aizpuru:
Characterizations of completeness of normed spaces through weakly unconditionally Cauchy series

[Contents of Czechoslovak Mathematical Journal]